Nurofen Zavance 24 Caplets

Nurofen Zavance 24 Caplets

$7.99

$6.99

SKU: 179015

ADD QUANTITY


Be the first to review this product

Nurofen Zavance Caplets contain sodium ibuprofen, that provide fast effective relief for all kinds of aches & pains

Nurofen Zavance abosorbed up to twice as fast as standard Nurofen

Nurofen Zavance can be used for:

-  Headaches

-  Migraine headache

-  Tension headache

-  Muscular pain

-  Cold & Flu symptoms

-  Period pain

-  Dental pain

-  Sinus pain

-  Back pain

-  Arthritic pain

-  Reduces Fever

Ingredients

Sodium ibuprofen dehydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat, or lactose

Contains sucrose

Contains no preservatives

Maybe taken by breast feeding mothers

Dosage Guide

Take with water

- Adults and Children from 12 years: 2 caplets, then 1 or 2 caplets every 4-6 hours as necessary (maximum 6 caplets in 24 hours)

- Children 7-12 years: 1 caplet every 6-8 hours as necessary (maximum 4 caplets in 24 hours)

- Do not give Nurofen Zavance Caplets to children under 7 years of age. Nurofen for children are available

Precautions

- Do not take if the blister is broken on first opening.

- Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems.

- Do not take if you are allergic to Ibuprofen, aspirin or other anti- inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.

- Do not take during the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.

- Do not take more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful

 

 

Description

Nurofen Zavance Caplets contain sodium ibuprofen, that provide fast effective relief for all kinds of aches & pains

Nurofen Zavance abosorbed up to twice as fast as standard Nurofen

Nurofen Zavance can be used for:

-  Headaches

-  Migraine headache

-  Tension headache

-  Muscular pain

-  Cold & Flu symptoms

-  Period pain

-  Dental pain

-  Sinus pain

-  Back pain

-  Arthritic pain

-  Reduces Fever

Ingredients

Sodium ibuprofen dehydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat, or lactose

Contains sucrose

Contains no preservatives

Maybe taken by breast feeding mothers

Dosage Guide

Take with water

- Adults and Children from 12 years: 2 caplets, then 1 or 2 caplets every 4-6 hours as necessary (maximum 6 caplets in 24 hours)

- Children 7-12 years: 1 caplet every 6-8 hours as necessary (maximum 4 caplets in 24 hours)

- Do not give Nurofen Zavance Caplets to children under 7 years of age. Nurofen for children are available

Precautions

- Do not take if the blister is broken on first opening.

- Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems.

- Do not take if you are allergic to Ibuprofen, aspirin or other anti- inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.

- Do not take during the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.

- Do not take more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful

 

 

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.
Related products